# SDR SIMA20120730002

- Difficulty date: July 30, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 20,938 hours, 18,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT OVER THE MAIN DOOR INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LAMP IAW AMM TASKS 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
